# SDR USAA200705U07

- Difficulty date: May 13, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 49,026 hours, 33,221 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 294 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK FOUND AT STA 294.5 S11L.  MANUFACTURED & INSTALLED NEW ATTACH CLIP PER SRM 51-40-02.
